MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION IDC; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83775
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Cardiac Arrest (1762); Death (1802)
Date of Event 10/21/2019
Type of Reportable Event Death
Event or Problem Description
It was reported that patient death occurred.The patient presented with a dissection in the left anterior descending (lad) artery.The patient was being treated with a 2mmx2cm idc coil.The coil was being delivered through a renegade catheter.The catheter was repositioned and the coil dislodged inside the lad.A snare was used to retrieve the dislodged coil.During the snaring of the coil, the patient became unstable.The physician continued coiling the patient with 3 additional idc coils that were successfully implanted in the septal.A synergy stent was then placed into the lad a few minutes after the embolization process.The patient coded.Cardiopulmonary resuscitation (cpr) was performed and echmo/ impella were used.Patient death occurred.No autopsy was performed.

Brand Name
IDC
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9318250
Report Number2134265-2019-13752
Device Sequence Number1962028
Product Code KRD
UDI-Device Identifier08714729158684
UDI-Public08714729158684
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K141378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2021
Device Model Number83775
Device Catalogue Number83775
Device Lot Number0022614844
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/21/2019
Initial Report FDA Received Date11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CATHETER - RENEGADE
Outcome Attributed to Adverse Event Death; Required Intervention;